# SDR YENA2020021730176

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 59,661 hours, 21,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frames 69-70
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUIRNG HEAVY MAINTENANCE, EXISTING REPAIR EXTERNAL SKIN FR69-FR70 STR29R-STR32R LWR FUSELAGE(AGING A/C PROGRAM); REF AE NR 2020-20462 W/O 2020-71/1 REMOVED AND REPLACED EXISTING REPAIR FR69-FR70 STR29R-STR32R IAW SRM 53-41-11-300-004 CAT A REPAIR NO FURTHER INSPECTIONS REQUIRED.
